RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 280, Pages 275–287 (Mi tm3448)  

Lipschitz stability of operators in Banach spaces

V. Yu. Protasov

Faculty of Mechanics and Mathematics, M. V. Lomonosov Moscow State University, Moscow, Russia

DOI: https://doi.org/10.1134/S0371968513010202

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 268–279

Bibliographic databases:

UDC: 517.988+514.172
Received in January 2012

Citation: V. Yu. Protasov, “Lipschitz stability of operators in Banach spaces”, Orthogonal series, approximation theory, and related problems, Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 280, MAIK Nauka/Interperiodica, Moscow, 2013, 275–287; Proc. Steklov Inst. Math., 280 (2013), 268–279

Citation in format AMSBIB
\Bibitem{Pro13}
\by V.~Yu.~Protasov
\paper Lipschitz stability of operators in Banach spaces
\inbook Orthogonal series, approximation theory, and related problems
\bookinfo Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 280
\pages 275--287
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3448}
\crossref{https://doi.org/10.1134/S0371968513010202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241852}
\elib{http://elibrary.ru/item.asp?id=18893045}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 268--279
\crossref{https://doi.org/10.1134/S0081543813010203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700020}
\elib{http://elibrary.ru/item.asp?id=20435556}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876444023}


Linking options:
  • http://mi.mathnet.ru/eng/tm3448
  • https://doi.org/10.1134/S0371968513010202
  • http://mi.mathnet.ru/eng/tm/v280/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:333
    Full text:28
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020